IJPAM: Volume 92, No. 4 (2014)
ON A SMOOTH QUADRIC SURFACE
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let be a smooth quadric surface and a zero-dimensional scheme. We study the postulation of a general union of and prescribed numbers of fat points with multiplicity 2 and 3.
Received: January 27, 2014
AMS Subject Classification: 14N05, 14H99
Key Words and Phrases: postulation, Hilbert function, fat point, smooth quadric surface
Download paper from here.
DOI: 10.12732/ijpam.v92i4.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 579 - 586
This work is licensed under the Creative Commons Attribution International License (CC BY).